Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

24 Publications


2015 | Journal Article | IST-REx-ID: 2014 | OA
A. Klimova, C. Uhler, and T. Rudas, “Faithfulness and learning hypergraphs from discrete distributions,” Computational Statistics & Data Analysis, vol. 87, no. 7. Elsevier, pp. 57–72, 2015.
View | DOI | Download Preprint (ext.)
 

2015 | Journal Article | IST-REx-ID: 1547 | OA
F. Mohammadi and S. Moradi, “Resolution of unmixed bipartite graphs,” Bulletin of the Korean Mathematical Society, vol. 52, no. 3. Korean Mathematical Society, pp. 977–986, 2015.
View | DOI | Download Preprint (ext.)
 

2015 | Journal Article | IST-REx-ID: 1579 | OA
C. Brooks, A. Martin del Campo Sanchez, and F. Sottile, “Galois groups of Schubert problems of lines are at least alternating,” Transactions of the American Mathematical Society, vol. 367, no. 6. American Mathematical Society, pp. 4183–4206, 2015.
View | DOI | Download Preprint (ext.)
 

2014 | Journal Article | IST-REx-ID: 1911
A. Engström and P. Noren, “Tverberg’s Theorem and Graph Coloring,” Discrete & Computational Geometry, vol. 51, no. 1. Springer, pp. 207–220, 2014.
View | DOI
 

2014 | Other Publication | IST-REx-ID: 2007 | OA
A. Klimova and T. Rudas, gIPFrm: Generalized iterative proportional fitting for relational models. The Comprehensive R Archive Network, 2014.
View | Download (ext.)
 

2014 | Journal Article | IST-REx-ID: 2011 | OA
F. Yu, S. Fienberg, A. Slaković, and C. Uhler, “Scalable privacy-preserving data sharing methodology for genome-wide association studies,” Journal of Biomedical Informatics, vol. 50. Elsevier, pp. 133–141, 2014.
View | DOI | Download Submitted Version (ext.)
 

2014 | Conference Paper | IST-REx-ID: 2012 | OA
M. Iglesias Ham, M. Kerber, and C. Uhler, “Sphere packing with limited overlap,” presented at the CCCG: Canadian Conference on Computational Geometry, Halifax, Canada, 2014, pp. 155–161.
View | Download Submitted Version (ext.)
 

2014 | Journal Article | IST-REx-ID: 2013 | OA
S. Lin, C. Uhler, B. Sturmfels, and P. Bühlmann, “Hypersurfaces and their singularities in partial correlation testing,” Foundations of Computational Mathematics, vol. 14, no. 5. Springer, pp. 1079–1116, 2014.
View | DOI | Download Submitted Version (ext.)
 

2014 | Conference Paper | IST-REx-ID: 2047 | OA
F. Yu, M. Rybar, C. Uhler, and S. Fienberg, “Differentially-private logistic regression for detecting multiple-SNP association in GWAS databases,” in Lecture Notes in Computer Science (including subseries Lecture Notes in Artificial Intelligence and Lecture Notes in Bioinformatics), Ibiza, Spain, 2014, vol. 8744, pp. 170–184.
View | DOI | Download Submitted Version (ext.) | arXiv
 

2014 | Journal Article | IST-REx-ID: 2178 | OA
D. Haws, A. Martin del Campo Sanchez, A. Takemura, and R. Yoshida, “Markov degree of the three-state toric homogeneous Markov chain model,” Beitrage zur Algebra und Geometrie, vol. 55, no. 1. Springer, pp. 161–188, 2014.
View | DOI | Download Submitted Version (ext.)
 

2013 | Journal Article | IST-REx-ID: 2280 | OA
C. Uhler and S. Wright, “Packing ellipsoids with overlap,” SIAM Review, vol. 55, no. 4. Society for Industrial and Applied Mathematics , pp. 671–706, 2013.
View | DOI | Download Preprint (ext.) | arXiv
 

2013 | Journal Article | IST-REx-ID: 2009 | OA
C. Uhler, A. Slavkovic, and S. Fienberg, “Privacy-preserving data sharing for genome-wide association studies,” Journal of Privacy and Confidentiality , vol. 5, no. 1. Carnegie Mellon University, pp. 137–166, 2013.
View | DOI | Download Published Version (ext.)
 

2013 | Journal Article | IST-REx-ID: 2010 | OA
C. Uhler, G. Raskutti, P. Bühlmann, and B. Yu, “Geometry of the faithfulness assumption in causal inference,” The Annals of Statistics, vol. 41, no. 2. Institute of Mathematical Statistics, pp. 436–463, 2013.
View | DOI | Download Published Version (ext.) | arXiv
 

2012 | Journal Article | IST-REx-ID: 2959 | OA
C. Uhler, “Geometry of maximum likelihood estimation in Gaussian graphical models,” Annals of Statistics, vol. 40, no. 1. Institute of Mathematical Statistics, pp. 238–261, 2012.
View | DOI | Download Preprint (ext.)
 

Filters and Search Terms

department=CaUh

Search

Filter Publications